# SDR DL764091451

- Difficulty date: September 3, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 32,219 hours, 9,292 cycles
- Engine: Ge CF680
- Engine time: 20,767 hours, 15,633 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 20,767 hours, 15,633 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING RT ENG START WHEN AIR LOAD APPLIED APU FAULT LIGHT ILLUMINATED AND APU SHUTDOWN.  ENGINE START ON STAND FAILED WITH RESULTING STATUS MSG.  APU FUEL CONTROL.  APU FWD TO MCO AS PER MEL 49-11-01B WITH DISPATCH APPROVAL. PLACARD INSTALLED.  A/C OK FOR SERVICE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
